MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 8CM HEAVY DUTY MEDIUM ATTACH; MOTOR, DRILL, ELECTRIC - ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC 8CM HEAVY DUTY MEDIUM ATTACH; MOTOR, DRILL, ELECTRIC - ATTACHMENT
Catalog Number MEDIUM-HD
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device had vibration.Therefore, the reported condition that the device had an undetermined malfunction was confirmed.The assignable root cause of this condition was determined to be traced to component failure due to normal wear.Udi: (b)(4).
 
Event or Problem Description
It was reported from switzerland that during service and evaluation, it was determined that the attachment device had missing labeling, the bearing was worn, and the device had vibration and component damage.It was further determined that the device failed pretest for labeling assessment, nose cone verification, and vibration verification.It was noted in the service order that the device had an undetermined malfunction.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was not reported, however, it was reported that the event occurred in 2020.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
8CM HEAVY DUTY MEDIUM ATTACH
Common Device Name
MOTOR, DRILL, ELECTRIC - ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key10856162
Report Number1045834-2020-01908
Device Sequence Number14180174
Product Code HBC
UDI-Device Identifier00845384004905
UDI-Public845384004905
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K011444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMEDIUM-HD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1